# SDR UIEA200300040

- Difficulty date: July 20, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Engine: Ge CF650E2
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 4 ENGINE NACELLE TEMP INDICATOR SHOWED 5.9.  STARTED FLUCTUATING TO 6.5, EVENTUALLY READING 7.0.  ACCOMPLISHED ABNORMAL PROCEDURES IAW 3.26.10.  AIRCRAFT DIVERTED.  NO FUEL DUMPED.  TROUBLESHOOTING FOUND 1 CONNECTOR LOOSE ON LT LOWER DETECTOR AFT (B) LOOP, UPPER FORWARD DETECTOR RT (A) LOOP.  2 EACH GROMMET RIVETS MISSING FROM LT LOWER DETECTOR AT 7 O`CLOCK.  3 HOT AIR LEAKING TRACES FROM 15TH STAGE TO HPT COOLING AIR MANIFOLD CLAMPS AT 5 AND 6 OCLOCK.  CLEANED CONNECTORS AND RESECURED AND SECURED LOOP GROMMET TO THE TUBE.  RETIGHTENED CLAMPS.  FIRE SYSTEM TEST NORMAL.  INDICATION NORMAL WITH ENGINE RUN IAW 26-11-00.
